# SDR A6WA200640418

- Difficulty date: December 9, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WS 53.60 BATTERY RIB ASSEMBLY IS CRACKED 2 INCH LONG IN UPPER CORNER.  MAINTENANCE REPAIRED CARRIED OUT IAW REO 601R-57-51-046.  (M)
